# SDR SIMA202007187003

- Difficulty date: July 17, 2020
- Submitted: July 19, 2020
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 49,431 hours, 41,475 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP LOW SPEED MESSAGE DURING DESCENT.  PERFORMED FIM 27-51-00-810-A, FOUND FECU BIT CODE 1110 CHANNEL 1 FAILURE.   R & R FLAP ELECTRONIC CONTROL UNIT IAW AMM 27-53-02, AND ACCOMPLISHED OPERATIONAL TEST IAW AMM 27-53-00, OPS TEST GOOD. NO MSG ON EICAS AND CMC. "REF NRWC 606-MIA-03282 FOR WORK PERFORMED"
